# SDR DXTA2024041611519

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0307
- Aircraft time: 2,246 hours, 1,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Stuck
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR CLOSES BUT THE DOOR HANDLE IS STUCK IN THE UP POSITION. //SIGNOFF// FOUND FWD MCD LOWER DOOR PIN TO FAR IN AND GETTING CAUGHT ON THE DOOR SOCKET.  ADJUSTED FWD LOWER DOOR PIN ADJUSTING ROD AS REQUIRED AND LUBED ALL DOOR LOCKING PINS REF CESSNA 680A MM 52-10-04 AND 12-20-40.  OPS CHECK OF MCD IS GOOD AT THIS TIME NO OTHER FAULTS NOTED.
